# SDR HNAA2009091600290

- Difficulty date: September 10, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 46,129 hours, 51,665 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SEPTEMBER 10, 2009 AIRCRAFT REPORTED A ELECTRICAL ODOR FROM AN OVERHEAD GALLEY SEAT SIGN.  FOUND LIGHT SOCKET BURNED, REMOVED BULB AND DEACTIVATED OVER HEAD LIGHT SYSTEM.  LIGHT SOCKET PLACED ON MEL AND COMPLIED WITH EO8-33-09-0477
